Abstract and Applied Analysis
Volume 2004 (2004), Issue 2, Pages 155-164

Nonexistence results of solutions to systems of semilinear differential inequalities on the Heisenberg group

Abdallah El Hamidi and Mokhtar Kirane

Laboratoire de Mathématiques, Université de La Rochelle, avenue Michel Crépeau, La Rochelle Cedex 9 17000, France

Received 25 December 2002

Copyright © 2004 Abdallah El Hamidi and Mokhtar Kirane. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


We establish nonexistence results to systems of differential inequalities on the (2N+1)-Heisenberg group. The systems considered here are of the type (ESm). These nonexistence results hold for N less than critical exponents which depend on pi and γi, 1im. Our results improve the known estimates of the critical exponent.